MathSciNet Relay Station
MathSciNet bibliographic data
MR444765 20D05
Leon, Jeffrey S.; Sims, Charles C. The existence and uniqueness of a simple group generated by $\{3,4\}$-transpositions. Bull. Amer. Math. Soc. 83 (1977), no. 5, 1039–1040.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement